# SDR USAA991412

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK RIGHT HORIZONTAL STAB 1.25 INCH FORWARD OF AFT SPAR BETWEEN STAB STATION 96 AND 97.5.  INSTALLED DOUBLER PER SRM 55-10-01.  (M)
